# SDR ASAA2023091345120

- Difficulty date: September 13, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N932AK
- Make and model: Boeing 737-9
- Aircraft serial: 44089
- Aircraft time: 6,338 hours, 1,836 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND ENG 2 EEC C1 WHILE PERFORMING T/C 05-020-01. HAD CORRELATED MSG 73-43814, COMPRESSOR DISCHARGE TEMP (T3) SENOR CHANNEL - A AND CHANNEL - B SIGNALS DO NOT AGREE. GROUNDED - YES. PERFOMED IFIM TASK G73-20-00-810-856. MSG 73-43814 SHOWED NOT ACTIVE, BUT CHANGED TO ACTIVE WHILE PERFORMING ENG IDLE TEST. LATCH MSG RETURNED WITH MSG 73-43814. MSG 36-10171 IASC-R (BLEED) HAS NO ENGINE - 2 PS3 AND T3 DATA ON MDS-DPC GP 2 BUS ALSO POPULATED. D GREEN 22683 09/13/2023 MSG 73-43814 PREVIOUSLY DEFFERED ON LOG PAGE 60647662. PERFORMED IFIM TASK 36-10-00-810-810 FOR MSG 36-10171, #2 ELECTRICAL LRU REPLACEMENT TEST PASSED. FAULT NOT ACTIVE INTERMITTENT FAULT.
